# SDR YENA2022080900787

- Difficulty date: August 4, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N3065J
- Make and model: Airbus A300*
- Aircraft serial: 55120
- Aircraft time: 2,801 hours, 982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT #391, BOS-TPA. ' L-2 DOOR WILL NOT ARM DOOR. THE LEVER WON'T MOVE; OPEN/CLOSED L-2 DOOR RESEQUENCED DOOR. OPS OK. REF 52-10-00.'
